Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking medicine for hypertension. Have fatty liver, gaining weight and feeling weak. Worrisome

Hello Sir I have been suffering from hypertension since 2007.I have been medicated by Aten-50, on since I am using one Tab daily morning i.e.Olmezest H-40. I have gone through so many tests...for heart ,lever & Kedney....but all are coming normal...except I have a fatty lever & my weight is 90kg now....and for last 10 days i have been feeling light weekness in my left chest area....what will my next step?
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response

Is the pain in the chest area related with any kind of exertion ? Since you are overweight and suffering from hypertension, I would suggest you get an ECG done. We may also require a TMT and possible an Echocardiography. Please don't ignore this symptom. If you have not done it already, you must also get yourself tested for diabetes.

As far as the fatty liver is concerned , it is expected considering you weight. I would suggest you to loose atleast 9-10 kg and start on Vitamin E which helps with the fatty liver.

Hope this helps

Dr. Om Lakhani , MD
Answered: Thu, 17 Jan 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
first decrease weight stop alcohol and smoking, take evion-lc daily 2 times , get checked for serum uric acid , urinary cortisols and aldosterone levels too :)
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor